- … show all 0 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
A 60-year-old man developed gynaecomastia during treatment with bicalutamide for advanced prostate cancer. He was treated with bicalutamide 150mg daily for 2.5 years [route not stated]. Six months after starting treatment, he developed progressive enlargement of his breasts with bilateral pain. His bicalutamide was withdrawn and his pain resolved. However, the size of his breasts remained the same and caused social embarrassment. Surgical correction was carried out.
Author comment: "Gynecomastia occurs in up to 80% of patients who receive nonsteroidal antiandrogens (e.g., bicalutamide, flutamide, or nilutamide)".
- Michalopoulos NV, et al. Gynecomastia induced by prostate-cancer treatment. New England Journal of Medicine 367: 1449, No. 15, 11 Oct 2012. Available from: URL: http://dx.doi.org/10.1056/NEJMicm1209166 - United Kingdom CrossRef
Volume 1433, Issue 1 , p 12
- Cover Date
- Print ISSN
- Online ISSN
- Springer International Publishing AG
- Additional Links
- Industry Sectors